When news happens, text ROMS and your photos or videos to 80360. Or contact us by email and phone.
Boy held in ecstasy tablets probe
A teenager has been arrested in connection with alleged drugs offences after two boys were taken to hospital having taken what may have been a "Mortal Kombat" ecstasy tablet.
A 16-year-old boy is in intensive care, while a 17-year-old was discharged following tests.
The pair were taken to Monklands Hospital in Airdrie at around 11.30pm on Saturday after falling ill following a house party in Coatbridge, North Lanarkshire.
Police Scotland said they believe the drugs included ecstasy and ''possibly'' a Mortal Kombat tablet.
The force said a 16-year-old boy has been arrested and he is expected to appear at Airdrie Sheriff Court tomorrow.
Police Scotland said: "A 16-year-old boy has been arrested in connection with alleged drugs offences following the incident.
"A report will be submitted to the Procurator Fiscal."
Warnings issued about the Mortal Kombat pills following the death of a 17-year-old girl l ast month have been renewed.
Regane MacColl, from Clydebank in West Dunbartonshire, died after taking one of the tablets at Glasgow nightspot The Arches on February 1.
Dr Neil Howie, NHS Lanarkshire Consultant in Emergency Medicine, said yesterday: "We cannot stress highly enough that anyone who takes an illicit drug is putting their health, and indeed their life, in jeopardy. Users can never actually be sure of what they are taking and what the contents are.
"We would urge anyone who has taken an ecstasy tablet, and in particularly Mortal Kombat, who feels unwell to seek urgent medical advice and treatment from their local hospital. Early warning signs include a feeling of agitation and distress and it is important that people are seen as early as possible if they experience any of these symptoms."
Inspector Paul Livingstone said: "Further to previous warnings, I would again strongly advise people to avoid illicit drugs as their exact content is unknown and can contain dangerous chemicals. Users must be aware of these dangers and understand the devastating effect they can have."